# SDR AALA201809129013

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 78,920 hours, 9,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR FLASHLIGHT BATTERY PACK WAS INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 25-64-01.
